MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. HEALON ENDOCOAT; OVDS

JOHNSON & JOHNSON SURGICAL VISION, INC. HEALON ENDOCOAT; OVDS
Model Number VT585U
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Blurred Vision (2137); Visual Disturbances (2140)
Date of Event 03/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If implanted; give date: n/a (not applicable).The ovd is not an implantable device.If explanted; give date: n/a (not applicable).The ovd is not an implantable device; therefore, not explanted.Concomitant medical products: model li61a0 intraocular lens sn: (b)(4) is a non-johnson & johnson surgical vision device.The product is not returning for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Device manufacture date: unknown.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that post-surgery involving healon endocoat ophthalmic viscosurgical device (ovd), the patient had postoperative infection in the left eye.The symptoms were described as greasy spot in vision, lots of floaters, blurred vision, redness and tearing.The patient was prescribed ofloxcin, durezol, ilevero and alphagan medications.The patient was also referred to a retinal specialist.Reportedly, patient's eye feels better, and can see a little better.Patient¿s vision was noted as hand motion only.Customer indicated that the product is not available for return.No further information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and (b)(4).

Brand Name
HEALON ENDOCOAT
Common Device Name
OVDS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8547506
Report Number3004750704-2019-00012
Device Sequence Number13553108
Product Code LZP
UDI-Device Identifier05050474547063
UDI-Public(01)05050474547063(17)200930(10)027785
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P110007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberVT585U
Device Catalogue NumberVT585U
Device Lot Number027785
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 03/28/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL LI61A0 INTRAOCULAR LENS SN: (B)(6)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Date Report Sent to FDA01/01/2005